On perturbations of pluriregular sets generated by sequences of polynomial maps

Volume 80 / 2003

Maciej Klimek Annales Polonici Mathematici 80 (2003), 171-184 MSC: Primary 32U35, 32H50; Secondary 32U05, 46G20. DOI: 10.4064/ap80-0-14

Abstract

It is shown that an infinite sequence of polynomial mappings of several complex variables, with suitable growth restrictions, determines a filled-in Julia set which is pluriregular. Such sets depend continuously and analytically on the generating sequences, in the sense of pluripotential theory and the theory of set-valued analytic functions, respectively.

Authors

  • Maciej KlimekDepartment of Mathematics
    Uppsala University
    P.O. Box 480
    751-06 Uppsala, Sweden
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image